Jensen's) Inequality for the frequent functions an application study)

المؤلفون

  • Oruba Ahmed Saleh Al Z'ubi

الكلمات المفتاحية:

Jensen's , Inequality, for the frequent functions.

الملخص

The researcher carried out a thorough and a deliberate study on (Jensen's) Inequality and its complements in the repeated linear relations, as well as he introduced a number of applications on the same, besides some improvements that have been introduced on some areas of the Inequality.

التنزيلات

منشور

2017-10-30

كيفية الاقتباس

1.
Oruba Ahmed Saleh Al Z'ubi. Jensen’s) Inequality for the frequent functions an application study). jnslas [انترنت]. 30 أكتوبر، 2017 [وثق 6 فبراير، 2023];1(3):55-24. موجود في: https://journals.ajsrp.com/index.php/jnslas/article/view/963

إصدار

القسم

المقالات